Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-10-2007, 12:57 AM
Helen
Guest
 
Posts: n/a
Default aromasin & moods

I am experiencing severe mood swings after switching to aromasin from tamoxifen. Hair is thinning, joints are aching, arm/leg swelling. But most disturbing side effect is extreme anxiety not noticed with tamoxifen. Interested in thoughts from other women who may have experienced this and other noticeable side effects. I am considering going off this rx and just taking my chances against this disease.
Reply With Quote
  #2  
Old 11-08-2007, 08:22 PM
Donna
Guest
 
Posts: n/a
Default aromasin

I stopped had all side effects. Have not told dr. Will tell him in 2 months . I have taking many of the drugs. I have decided to leave it up the God. will not take anymore of these drugs. Have have 3 b-cancers in 7 years while on these drugs and still got cancer. <br>I am putting my trust in the Lord and going to start living a full filled life. <br>good luck<br>donna
Reply With Quote
  #3  
Old 02-07-2008, 06:59 PM
Unregistered
Guest
 
Posts: n/a
Default Joint Pain

I took Arimidex for three weeks, and had such excruciating joint pain that my doctor switched me to Aromasin. After three weeks on that, the pain was awful again, so he's taken me off for two weeks, and then I'll go back on the Aromasin again. The pain is all over -- in joints I didn't even know I HAD! This is awful stuff!
Reply With Quote
  #4  
Old 05-12-2008, 07:58 PM
E
Guest
 
Posts: n/a
Default Aromasin

I switched to aromasin about six months ago and was initially happy to get off tamox as t. gave me the odd side effect of feeling stupid as concentration was difficult. While aromasin does not give me that side effect I do have some aches and pains - but not much. HOWEVER, the emotional side effect is hard to describe. A couple of weeks ago I chewed the face off a clerk for not taking back my product that I had purchased there only the day before. The experience came back to haunt me, but we won't go there. It resulted in my mood going down so low that I wished I could die. I stopped aromasin immediately. It has been two weeks and today I say...who the hell was that!! <br><br>Over the last several months I have been very unhappy about my marriage etc. but I am now wondering how much of my anxiety and unhappiness is due to or exasperated by the drug. I am 55 and need my pension. I cannot risk chewing the face off of my customers. I've turfed the aromasin and taking my chances. If my life expectancy is 60, well so be it. But if I am going to feel like I'm in hell, let it be after I'm dead and not before.<br>E.
Reply With Quote
  #5  
Old 05-12-2008, 07:59 PM
Unregistered
Guest
 
Posts: n/a
Default Pain & Hair Loss

I have been on Aromasin for about three years after having taken Tamoxifen for 2 years. When I was on chemo, I started experiencing achieness all over my body...not necessarily pain. Sometimes worse than other times. It feels like I got hit by a huge bus - everything hurts and feels sore. But that continues five years after the chemo. Now I think it is from the Aromasin. The doctors think I'm imagining this pain. Also, it took me a while to notice it because my hair was thick, but I finally have noticed that I have only about 1/3 of the hair I used to have. I have a twin sister, and hers is still thick, so it doesn't have anything to do with age (61),and I have suspected the Aromasin. It's not like it is falling out in handfulls, but that the natural dying of the hair isn't being replaced. My doctor wants me to stay on Aromasin for three more years...I don't know if my hair will make it that long.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Aromasin and hair loss Val Aromasin 1 10-10-2008 10:15 PM
aromasin side effects t burgess Aromasin 2 01-22-2008 03:55 AM
aromasin Linda Aromasin 0 01-16-2007 06:33 PM
aromasin and heartburn anonymous Aromasin 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:44 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.